# SDR USAASB06106

- Difficulty date: October 24, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 65C275024
- Part serial: 0351
- Condition: Failed
- Location: Te Flaps
- Part time: 52,593 hours, 34,759 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PVD - FLT 1110  ON APPROACH TO PVD FROM DCA, CREW REPORTED THE TRAILING EDGE FLAPS WOULD NOT EXTEND FOR LANDING NORMALLY OR ALTERNATE.  LEADING EDGE FLAPS DID EXTEND FULLY WITH ALTERNATE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT WING OUTBOARD NR 2 TRAILING EDGE FLAP TRANSMISSION PER MM 27-51-71.  OPERATIONAL CHECK GOOD.
